# SDR 2007UALA01555

- Difficulty date: May 20, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 31,165 hours, 11,829 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREWS REPORTS ELECTRICAL BURNING ODOR IN CABIN.  [06-26-07]  PERFORMED MULTIPLE OPERATIONAL CHECKS AT VARIOUS STATIONS WITH NO FURTHER BURNING ODOR. OVEN WAS REPLACED 2 DAYS PRIOR, SO SUSPECT THAT ODOR WAS FROM DIRT OR DEBRIS BURNING OFF THAT WAS GATHERED WHILE UNIT WAS IN STORAGE.
